Loading ...
Sorry, an error occurred while loading the content.

partial diabetis and right dosis - tired

Expand Messages
  • sylviane81
    Hi, I am not native speaker, but living in the US for a while. Was diagnotised three months ago, just before leaving Belgium. It is partial, and take minirin
    Message 1 of 2 , Dec 9, 2004
    • 0 Attachment
      Hi,

      I am not native speaker, but living in the US for a while. Was
      diagnotised three months ago, just before leaving Belgium.
      It is partial, and take minirin only in the morning.

      The pb is that I am all the time tired and that at night, the
      symptoms come back. I dont dare increasing the dosis of minirin.

      How do you know how much you should take?

      Are you all tired because you have ID?

      Many thks for your answers,

      Sylv.
    • Muertegui Maryann
      ... Hi, Im Mary Ann from the Philippines, im also a DI patient and im taking Minirin for almost a year now. Im taking my medicine 3 times a day as what my
      Message 2 of 2 , Dec 10, 2004
      • 0 Attachment
        --- sylviane81 <sylviane81@...> wrote:

        > Hi Sylviane,
        >
        Hi, Im Mary Ann from the Philippines, im also a DI
        patient and im taking Minirin for almost a year now.
        Im taking my medicine 3 times a day as what my doctor
        prescribed. Maybe u should increase the dosage of ur
        medicine so u could sleep well at night. The symptoms
        comes back coz the medicine takes effect only for
        about 6 to 8 hours. Its better u take the medicine
        before going to bed so u wont get tired of waking up
        at night just to pee and drink lots of water. Yes, im
        tired too but we cant do anything for now coz its the
        only way for us to get relieve from our illness.

        Take care,

        Mary ann
        >
        > Hi,
        >
        > I am not native speaker, but living in the US for a
        > while. Was
        > diagnotised three months ago, just before leaving
        > Belgium.
        > It is partial, and take minirin only in the morning.
        >
        > The pb is that I am all the time tired and that at
        > night, the
        > symptoms come back. I dont dare increasing the dosis
        > of minirin.
        >
        > How do you know how much you should take?
        >
        > Are you all tired because you have ID?
        >
        > Many thks for your answers,
        >
        > Sylv.
        >
        >
        >
        >
        >
        >
        >
        >




        __________________________________
        Do you Yahoo!?
        Send holiday email and support a worthy cause. Do good.
        http://celebrity.mail.yahoo.com
      Your message has been successfully submitted and would be delivered to recipients shortly.